RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 896–898 (Mi de8772)  

Short Communications

The Laplace operator and packings of balls in a Euclidean space

V. A. Yudin

Moscow Power Engineering Institute

Full text: PDF file (310 kB)

English version:
Differential Equations, 1995, 31:5, 837–840

Bibliographic databases:
UDC: 517.95
Received: 24.12.1993

Citation: V. A. Yudin, “The Laplace operator and packings of balls in a Euclidean space”, Differ. Uravn., 31:5 (1995), 896–898; Differ. Equ., 31:5 (1995), 837–840

Citation in format AMSBIB
\Bibitem{Yud95}
\by V.~A.~Yudin
\paper The Laplace operator and packings of balls in a Euclidean space
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 896--898
\mathnet{http://mi.mathnet.ru/de8772}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370813}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 837--840


Linking options:
  • http://mi.mathnet.ru/eng/de8772
  • http://mi.mathnet.ru/eng/de/v31/i5/p896

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019